Mathematics of computation. Volume 66, Number 217, 1997
Contents of Volume 66, Number 217 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Locking-free finite element methods for shells Douglas N. Arnold; Franco Brezzi...
Shranjeno v:
Glavni avtor: | American Mathematical Society |
---|---|
Format: | Bài viết |
Jezik: | English |
Izdano: |
American Mathematical Society
2009
|
Teme: | |
Online dostop: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/267 |
Oznake: |
Označite
Brez oznak, prvi označite!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Podobne knjige/članki
-
Mathematics of computation. Volume 66, Number 219, 1997
od: American Mathematical Society
Izdano: (2009) -
Mathematics of computation. Volume 66, Number 220, 1997
od: American Mathematical Society
Izdano: (2009) -
Mathematics of computation. Volume 66, Number 218, 1996
od: American Mathematical Society
Izdano: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 4, 1997
od: American Mathematical Society
Izdano: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 1, 1997
od: American Mathematical Society
Izdano: (2009)